# SDR VNAA0308009

- Difficulty date: August 17, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 19,190 hours, 16,761 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A LAV SMOKE CAS MESSAGE, THERE WAS NO SMOKE.  MAINTENANCE AND THE CREW DEFERRED THE LAV SMOKE DETECTOR WITH 26-3 CODE C.
